# SDR RAIA960235

- Difficulty date: February 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: EICBF
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 176
- Propeller: Hamstd 14SF5
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: SFA13M10A
- Condition: Seal Damage
- Location: Nr 1 Propeller
- Part time: 13,534 hours
- Stage of operation: CR
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

STL - FLT 7174 - OIL LEAK NR 1 PROPELLER.  MAINTENANCE REPLACED PROPELLER BLADE.  (IRELAND)  (X)
